Alert archive / West Virginia / Flash Flood Warnings in 2022
Flash Flood Warning 2, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 14, 2022, 10:09 AM EDT for Belmont County, Monroe County, Ohio; Marion County, Marshall County, Wetzel County, West Virginia. It was in force for 104 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2022, 10:09 AM EDT (14:09 UTC)
- Expired
- Jun 14, 2022, 11:53 AM EDT
- In force
- 104 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Belmont County, OH, Monroe County, OH, Marion County, WV, Marshall County, WV, Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 110 km from the middle of the area, began a volume at 14:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 10:30 AM EDT | FLASH FLOOD | Wileyville, WV | FLOODED SECONDARY ROADS REPORTED IN WILEYVILLE AND JACKSONBURG. THESE ROADS ARE TEMPORARILY CLOSED. |
| Jun 14, 10:30 AM EDT | FLASH FLOOD | Wileyville, WV | *** 1 FATAL *** 3 PEOPLE WERE WALKING ACROSS A BRIDGE WHEN HARTLEY RUN FLOODED AND RUSHED OVER THE BRIDGE SWEEPING THE 3 INTO THE CREEK. 2 PEOPLE WERE SWIFT WATER RESCUED BUT 1 PERSON DROWNED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 2.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
244
WGUS51 KPBZ 141409
FFWPBZ
OHC013-111-WVC049-051-103-141645-
/O.NEW.KPBZ.FF.W.0002.220614T1409Z-220614T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
1009 AM EDT Tue Jun 14 2022
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Southeastern Belmont County in east central Ohio...
Northeastern Monroe County in east central Ohio...
West Central Marion County in northern West Virginia...
Marshall County in northern West Virginia...
Wetzel County in northern West Virginia...
* Until 1245 PM EDT.
* At 1009 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1.5 inches of
rain have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
New Martinsville, Powhatan Point, Pine Grove, Jacksonburg,
Clarington, Smithfield, Alledonia, Wileyville, Lynn Camp, Proctor,
Reader, Porters Falls, Knob Fork, Big Run, Woodlands, Earnshaw,
Folsom, Curtisville and Grangeville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3991 8106 3996 8103 3998 8087 3977 8063
3955 8037 3945 8037 3947 8049 3946 8049
3946 8051 3943 8052 3943 8054 3944 8056
3943 8058 3945 8058 3944 8060 3955 8077
3981 8093
FLASH FLOOD...RADAR INDICATED
$$
DS1 follow-up statement
809
WGUS71 KPBZ 141553
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
1153 AM EDT Tue Jun 14 2022
OHC013-111-WVC049-051-103-141603-
/O.CAN.KPBZ.FF.W.0002.000000T0000Z-220614T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Belmont OH-Monroe OH-Marion WV-Marshall WV-Wetzel WV-
1153 AM EDT Tue Jun 14 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN BELMONT,
NORTHEASTERN MONROE, WEST CENTRAL MARION, MARSHALL AND WETZEL
COUNTIES...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3991 8106 3996 8103 3998 8087 3977 8063
3955 8037 3945 8037 3947 8049 3946 8049
3946 8051 3943 8052 3943 8054 3944 8056
3943 8058 3945 8058 3944 8060 3955 8077
3981 8093
$$
DSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 7:36 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 14, 7:36 AM EDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 736 AM EDT Tue Jun 14 2022 .SYNOPSIS... Warm, humid conditions can be expected through midweek with increasing thunderstorm chances Wednesday into Thursday. There may be rising threat for severe weather each day. && .NEAR TERM /THROUGH TONIGHT/... Showers will generally taper off this morning as the environment stabilizes behind the exit of the overnight MCS. However, residual vort advection/jet ascent in remnant NW flow aloft may promote new, elevated thunderstorm development along a broad NW- to-SE line from eastern OH to northern WV through the early afternoon, per latest hi-res guidance. The lack of sfc based instability and waning shear should mitigate any additional severe threat. The focus, then, will be monitoring rainfall rates that could cause localized flooding for locations already impacted by the previous to MCSs that dropped up to 2" of rain. Subsidence as the upper ridge edges east will create dry conditions by this afternoon and erode area cloud cover. The degree of clearing will dictate afternoon temperature, with trend likely that convective blow off will linger around long enough to keep most locations within a few degrees of seasonal average. The area to watch will be the far western Ohio zones where clearing should occur first (and their closer proximity to the hot, humid air mass). If clearing and heating occurs quicker, there is potential that a few zones see heat indices rise near to above Heat Advisory criteria. Added mention to HWO to note potential need if confidence increases of this occurring. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... Hot and humid conditions will develop areawide Wednesday as the upper ridge axis creeps over head of eastern Ohio. Heat indices should rise to 100F+ for a majority of the forecast area, which may warrant the need for Heat Advisories and/or warnings. The one limiting factor to its development is the potential for isolated/scattered afternoon thunderstorms and their associated cloud cover slowing/limiting maximization of heating. The lack of jet support or any notable surface boundary means that convective initiation is not a given despite a very unstable environment Wednesday (CAPE likely exceeding 3000 J/kg). But if storms can initiate (maybe due to weak convergence over the Laurel Highlands with subsequent outflow collisions or enough of a shortwave rounding the eastern side of the ridge), the environment will be supportive of isolated large hail and damaging wind from downbursts. The aforementioned CAPE plus lots of dry air aloft will drive that threat, though the lack of shear to promote updraft organization may also limit the threat. Thursday will remain hot and humid but a series of shortwaves rounding the base of an upper level low over south central Canada will flatten the ridge and draw a surface cold front toward the region. The likely presence of weak vortices in this zonal flow plus the hot, humid environment will create greater potential for thunderstorm development that will include the risk for severe weather. Uncertainty remains on the most likely period for thunderstorm/severe threat (whether with an aftn shortwave or the evening/overnight cold front), but the base ingredients appear to be there for a widespread severe weather threat. && .LONG TERM /FRIDAY THROUGH MONDAY/... Remnant showers and thunderstorms will dissipate through the morning Friday as the surface cold front and the most pronounced upper trough complete their passage. Dry, cooler air will settle in by the afternoon Friday to return area temperature near seasonal averages. The upper trough will deepen over the northeast U.S. heading into the weekend, which will send a secondary cold front through the area late Friday into Saturday morning. This front will likely be dry and void of precipitation, mainly acting to drop area temperature below normal. Dry and seasonably cool weather should occur the rest of the weekend with building high pressure and dry NW flow. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... Lingering showers and isolated thunderstorms through the middle of the day may impact the ZZV, HLG, and MGW terminals. Otherwise, expect slowly improving flight conditions through the day with IFR/MVFR lingering through 18Z in most cases. By 21Z most terminals should be VFR clearing out from the morning convection. Expect light winds outside of thunderstorms. .Outlook... Rain and restriction are again likely for late Wednesday and Thursday with the approach and passage of a cdfnt. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jun 14, 6:49 AM EDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 649 AM EDT Tue Jun 14 2022 OHZ039>041-049-050-PAZ007>009-013>016-020>023-WVZ001-002-151100- Tuscarawas-Carroll-Columbiana-Harrison-Jefferson OH-Mercer-Venango- Forest-Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny- Armstrong-Indiana-Hancock-Brooke- 649 AM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid weather is expected through Thursday, with the potential need for heat advisories and/or warnings Wednesday. In addition, there is a marginal risk for severe storms Wednesday associated with isolated afternoon thunderstorms. An incoming cold will bring more widespread thunderstorm potential Thursday evening, including a slight risk for severe weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ059-069-PAZ029-031-073>076-WVZ003-004-012-021-509>514-151100- Belmont-Monroe-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 649 AM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, and northern West Virginia. .DAY ONE...Today and tonight. There is a marginal risk of severe thunderstorms this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid weather is expected through Thursday, with the potential need for heat advisories and/or warnings Wednesday. In addition, there is a marginal risk for severe storms Wednesday associated with isolated afternoon thunderstorms. An incoming cold will bring more widespread thunderstorm potential Thursday evening, including a slight risk for severe weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ048-057-058-068-151100- Coshocton-Muskingum-Guernsey-Noble- 649 AM EDT Tue Jun 14 2022 This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...Today and tonight. Hot and humid conditions are likely this afternoon with a clearing sky, allowing heat indices to approach 100 degrees. If confidence increases in greater than expected warming causing prolonged heat index values above 100, then a short-fused heat advisory may be needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hot and humid weather is expected through Thursday, with the potential need for heat advisories and/or warnings Wednesday. In addition, there is a marginal risk for severe storms Wednesday associated with isolated afternoon thunderstorms. An incoming cold will bring more widespread thunderstorm potential Thursday evening, including a slight risk for severe weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jun 14, 7:58 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
758 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG NORWICH 39.98N 81.79W
06/14/2022 MUSKINGUM OH SOCIAL MEDIA
REPORT OF POWER OUTAGES IN NORWICH.
1258 AM TSTM WND DMG HOPEDALE 40.32N 80.90W
06/14/2022 HARRISON OH EMERGENCY MNGR
REPORT OF MULTIPLE LARGE TREES DOWN.
0107 AM TSTM WND DMG BRIDGEPORT 40.06N 80.75W
06/14/2022 BELMONT OH SOCIAL MEDIA
REPORT OF MANY TREES CUT IN HALF AND ITEMS BLOWN AWAY.
TIME ESTIMATED BASED ON RADAR.
0134 AM TSTM WND DMG 1 N POINT LOOKOUT 40.13N 80.26W
06/14/2022 WASHINGTON PA SOCIAL MEDIA
COVE ROAD BLOCKED DUE TO DOWNED TREE LANDING ON ROAD
AND POWER LINES. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER PBZ2202390
EVENT NUMBER PBZ2202391
EVENT NUMBER PBZ2202392
EVENT NUMBER PBZ2202393
JFLocal storm report, Jun 14, 8:58 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
858 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM TSTM WND DMG 1 SE MAURER TRAILER PAR 40.38N 81.35W
06/14/2022 TUSCARAWAS OH EMERGENCY MNGR
EM REPORTING NUMEROUS TREES DOWN AND DAMAGE TO HOMES IN
THE DENNISON AREA.
1235 AM TSTM WND DMG STILLWATER 40.32N 81.32W
06/14/2022 TUSCARAWAS OH EMERGENCY MNGR
EM REPORTED WIDESPREAD TREE DAMAGE IN THE REGION.
1238 AM TSTM WND DMG 1 NNE TIPPECANOE 40.29N 81.28W
06/14/2022 HARRISON OH DEPT OF HIGHWAYS
STATE ROUTE 800 NORTHBOUND CLOSED DUE TO DOWNED TREES
ON ROADWAY. TIME ESTIMATED BASED ON RADAR.
1253 AM TSTM WND DMG JEWETT 40.37N 81.00W
06/14/2022 HARRISON OH UTILITY COMPANY
WIDESPREAD POWER OUTAGES REPORTED DUE TO DOWNED TREES
AND POWER LINES IN COUNTY. TIME ESTIMATED BASED ON
RADAR.
0103 AM TSTM WND DMG STEWARTSVILLE 40.01N 80.87W
06/14/2022 BELMONT OH DEPT OF HIGHWAYS
STATE ROUTE 149 CLOSED DUE TO DEBRIS AND DOWNED TREES
ON ROADWAY. TIME ESTIMATED BASED ON RADAR.
0111 AM TSTM WND DMG AMSTERDAM 40.47N 80.92W
06/14/2022 JEFFERSON OH UTILITY COMPANY
LOCALIZED POWER OUTAGES DUE TO DOWNED TREES AND POWER
LINES. TIME ESTIMATED BASED ON RADAR.
0355 AM TSTM WND DMG 2 N KEENE 40.38N 81.87W
06/14/2022 COSHOCTON OH DEPT OF HIGHWAYS
STATE ROUTE 83 SOUTHBOUND CLOSED DUE TO DOWNED TREES ON
ROADWAY. TIME ESTIMATED BASED ON RADAR.
0426 AM TSTM WND DMG ZANESVILLE 39.95N 82.01W
06/14/2022 MUSKINGUM OH SOCIAL MEDIA
REPORT OF POWER OUTAGES AND TREES DOWN WITH SECOND LINE
OF STORMS. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER PBZ2202394
EVENT NUMBER PBZ2202395
EVENT NUMBER PBZ2202396
EVENT NUMBER PBZ2202397
EVENT NUMBER PBZ2202398
EVENT NUMBER PBZ2202399
EVENT NUMBER PBZ2202400
EVENT NUMBER PBZ2202401
JFSpecial weather statement, Jun 14, 9:11 AM EDT, 58 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
911 AM EDT Tue Jun 14 2022
OHZ069-PAZ031-WVZ004-012-021-141415-
Monroe OH-Greene PA-Marshall WV-Marion WV-Wetzel WV-
911 AM EDT Tue Jun 14 2022
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL MONROE...
SOUTHWESTERN GREENE...WETZEL...MARSHALL AND NORTHWESTERN MARION
COUNTIES THROUGH 1015 AM EDT...
At 911 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Powhatan Point, or 7 miles northeast of New
Martinsville, moving southeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Martinsville, Pine Grove, Hundred, Jacksonburg, Clarington,
Smithfield, Wileyville, Grove Oak, Proctor, Woodlands, Big Run, and
Reader.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3947 8065 3946 8067 3948 8067 3947 8069
3947 8071 3951 8074 3954 8078 3955 8078
3956 8081 3956 8082 3960 8085 3959 8088
3978 8091 3991 8068 3965 8040 3964 8040
3963 8037 3959 8033 3946 8063
TIME...MOT...LOC 1311Z 334DEG 28KT 3976 8079
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
87Local storm report, Jun 14, 9:24 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
924 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 AM TSTM WND DMG QUAKER CITY 39.97N 81.30W
06/14/2022 GUERNSEY OH DEPT OF HIGHWAYS
TREE DOWN ON STATE ROUTE 513 IN QUAKER CITY.
&&
EVENT NUMBER PBZ2202402
DJSLocal storm report, Jun 14, 10:00 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1000 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM TSTM WND DMG TABOR 40.55N 81.15W
06/14/2022 CARROLL OH DEPT OF HIGHWAYS
REPORT OF TREE DOWN AT MILE MARKER 5.9 ON STATE ROUTE
39. TIME ESTIMATED BASED ON RADAR.
&&
EVENT NUMBER PBZ2202403
JFLocal storm report, Jun 14, 10:04 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1004 AM EDT TUE JUN 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM TSTM WND DMG 2 SSE WALHONDING 40.34N 82.13W
06/13/2022 COSHOCTON OH SOCIAL MEDIA
REPORT OF LARGE BRANCHES BROKEN AND SKYLIGHT BLOWN OUT
WITH FIRST ROUND OF STORMS. TIME ESTIMATED BASED ON
RADAR.
&&
EVENT NUMBER PBZ2202404
JFThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:43 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Guernsey, Muskingum, Tuscarawas | 62 min |
| Jun 13, 11:53 PM EDT | Tornado Warning | PBZ | Coshocton | 22 min |
| Jun 14, 12:34 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Guernsey, Harrison, Jefferson, Tuscarawas | 41 min |
| Jun 14, 12:42 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 23 min |
| Jun 14, 12:53 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson, Tuscarawas | 37 min |
| Jun 14, 1:02 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Columbiana, Jefferson, Monroe | 43 min |
| Jun 14, 1:22 AM EDT | Special Weather Statement | PBZ | Guernsey, Muskingum | 53 min |
| Jun 14, 3:42 AM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 63 min |
| Jun 14, 4:06 AM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Muskingum, Noble | 39 min |
| Jun 14, 4:14 AM EDT | Areal Flood Advisory | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 1 more | 4 hr |
| Jun 14, 4:18 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Guernsey, Harrison, Jefferson, Noble and 1 more | 30 min |
| Jun 14, 4:28 AM EDT | Severe Thunderstorm Warning | PBZ | Muskingum | 19 min |
| Jun 14, 4:31 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Noble | 27 min |
| Jun 14, 6:52 AM EDT | Special Weather Statement | PBZ | Coshocton | 53 min |
| Jun 14, 7:47 AM EDT | Special Weather Statement | PBZ | Guernsey, Monroe, Noble | 58 min |
| Jun 14, 8:11 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Noble | 49 min |
| Jun 14, 9:06 AM EDT | Areal Flood Advisory | PBZ | Belmont, Monroe | 3 hr |
| Jun 14, 1:17 PM EDT | Excessive Heat Warning | PBZ | Coshocton, Guernsey, Monroe, Muskingum, Noble, Tuscarawas | 32 hr |
| Jun 14, 1:17 PM EDT | Heat Advisory | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson | 32 hr |
| Jun 14, 1:28 AM EDT | Special Weather Statement | PBZ | Hancock | 47 min |
| Jun 14, 9:11 AM EDT | Special Weather Statement | PBZ | Marshall, Wetzel | 64 min |
| Jun 14, 9:27 AM EDT | Severe Thunderstorm Warning | PBZ | Marion, Marshall, Monongalia, Preston, Wetzel | 48 min |
Nearby
Flash Flood Warnings in West Virginia, 2022Flash Flood Warnings in Ohio, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.